# SDR NACA20060029

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252201
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE O/B REBATE PNL IS CHAFFED.  CLEANED DAMAGED AREA TO ASSESS DAMAGE.  FOUND GOUGE AT LWR FWD CORNER .024" DEEP MAX AND CHAFFING .033" DEEP MAX.  ORIG THICKNESS OF PART IS .079" PER ATR 42 SRM 54-31-61 FIG 101 IT#5. MAX ALLOWABLE DAMAGE PER ATR 42 SRM 51-10-10 TABLE 1 IS .004".  FOUND DAMAGE BEYOND ALLOWABLE LIMITS.  REMOVED RT O/B REBATE PNL IAW ATR 42 SRM 54-31-61 FIG 101.  MADE NEW REBATE PNL P/B S54310252201 USING 2024-0 .080".  PNL SENT FOR HEAT TREAT TO 2024-T42 IAW ATR 42 SRM 51-23-01 PGS 18-19 REV76.  ALODINED IAW ATR 42 SRM 51-21-17 REV 76.  PRIMED IAW ATR 42 SRM 51-21-28 REV 76.  INSTALLED RT O/B REBATE PNL IAW ATR 42 SRM 54-31-61 FIG 101 IT NR 5 REV 76, ATR 42 SRM 51-25-01 REV 76, AND 51-25-0
